# SDR SIMA20120729003

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 26,039 hours, 22,203 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE OPS CHECK OF EMERGENCY LIGHTS, FOUND MAIN DOOR EMERGENCY LIGHT AND PASSENGER ENTRY EMERGENCY LIGHT FAILED TO ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.    DURING TROUBLESHOOTING,  PIN "D" ON CONNECTOR P8011 WAS FOUND TO BE NOT SEATED FULLY.  SEATED PIN,  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
